# SDR AALA202409100048

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 14,593 hours, 3,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLASHLIGHT LOCATED UNDER THE FLIGHT ATTENDANT JUMP SEAT AT DOOR 3L IS INOPERATIVE. REPLACED BATTERY PER IPC 25-65-53.
